# SDR IPXA2016060804386

- Difficulty date: May 17, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 27,830 hours, 18,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 3 MCD FLOOR PANEL 231XJF DELAMINATED.  FABRICATED PANEL 231XJF FROM A402H-48X144, BATTERY 2852496.
